Generalized Whitney partitions

Volume 166 / 2000

Michał Rams Fundamenta Mathematicae 166 (2000), 233-249 DOI: 10.4064/fm-166-3-233-249


We prove that the upper Minkowski dimension of a compact set Λ is equal to the convergence exponent of any packing of the complement of Λ with polyhedra of size not smaller than a constant multiple of their distance from Λ.


  • Michał Rams

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image